# SDR 95ZZZW605

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Fs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A GOUGE IN LONGERON 6R, STATION 1000.  REPAIRED BY INSTALLING LONGERON SPLICE PER SRM 53-02.
